# SDR SWAA2022030972224

- Difficulty date: May 10, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD. CARGO COMPARTMENT; AFT BULK HEAD; FLOOR SUPPORT LOWER ANGLE STA 500D; LBL22 TO RBL22; WL156. / CORROSION FOUND OUT OF LIMITS DUE TO NO LIMITS FOUND IN SRM REMOVED AND REPLACED FWD CARGO COMPARTMENT; AFT BULKHEAD; FLOOR SUPPORT LWR ANGLE STA 500D; LBL 22 TO RBL 22 I-A-W SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. PO #731180 AND B DWG#143A9481
